Distributions et valeurs au bord de fonctions holomorphes

A. Martineau

Recherche Coopérative sur Programme n°25 (1967)

  • Volume: 3, page 1-22

How to cite

top

Martineau, A.. "Distributions et valeurs au bord de fonctions holomorphes." Recherche Coopérative sur Programme n°25 3 (1967): 1-22. <http://eudml.org/doc/274696>.

@article{Martineau1967,
author = {Martineau, A.},
journal = {Recherche Coopérative sur Programme n°25},
language = {fre},
pages = {1-22},
publisher = {Institut de Recherche Mathématique Avancée - Université Louis Pasteur},
title = {Distributions et valeurs au bord de fonctions holomorphes},
url = {http://eudml.org/doc/274696},
volume = {3},
year = {1967},
}

TY - JOUR
AU - Martineau, A.
TI - Distributions et valeurs au bord de fonctions holomorphes
JO - Recherche Coopérative sur Programme n°25
PY - 1967
PB - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
VL - 3
SP - 1
EP - 22
LA - fre
UR - http://eudml.org/doc/274696
ER -

References

top
  1. [1] M. Sato. ref. cit dans 5). 
  2. [2] S. Lojaseiwicz. Studia Mathematica T. XVIII - 1959 - p. 87. 
  3. [3] Comparer L. Schwartzthéorie des distributions Th. XXI Zbl0962.46025
  4. [4] IM Gelfand ShilovThéorie des distributions T II - Dunod - Paris. 
  5. [5] A. Martineau. Distributions et valeurs au bord des fonctions holomorphes. Lisbonne1964 (à paraître ?). MR219754
  6. [6] A. Martineau. CR Ac. Sci. t 263, 1966, Série A, p. 455. Zbl0168.06001MR201676

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.